# SDR 7AHR201406302502

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 639-786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK BS 639-786. REMOVED DAMAGED SECTION OF CARGO TRACK IAW SRM 51-30-1 AND INSTALLED REPLACEMENT SECTION IAW SRM 51-10-4,51-30-1 & 51-30-2.
